# SDR FDEA202401030010

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 38,756 hours, 21,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A5796030000351
- Part serial: FH1203
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND 3EA CRACKS AT RIB12 STGR2.5-STGR2.7 AND   RIB11 STGR2.7-STGR2.8 REPAIRED THE RH WING CENTER FLAP RIB CRACKED UPPER FLANGE AT RIB12 STGR2.5-STGR2.7   AND RIB11 STGR2.7-STGR2.8 PER A300-600F SRM57-50-00-201 PARA.4.A FIG.201 AND REPAIRED   THE RH WING CENTER FLAP BOTTOM SKIN (CUT OUT FOR ACCESS) AT RIB11-RIB12 BETWEEN   STGR2.1 AND STGR2.4 PER A300-600F SRM57-50-00-201 PARA.4.E FIG.205. RSC TRACKING EA 6-  5750-T0377728 P1 ISSUED AND COMPLETED TITLE: WINGS - FLIGHT SURFACES - RH CENTER FLAP   RIBS UPPER FLANGES AND BOTTOM SKIN REPAIR - RSC TRACKING. THIS REPAIR WAS CAT A   REPAIR. MAJOR REPAIR IAW FEDEX GMM 6-2-100. SEE WRI 57-50/6919 FOR WORK DETAILS.
